# SDR CALA2014092292262

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STATION 577 RBL 44 PDU SUPPORT CHORD CORRODED UNDER NUTPLATES.  REMOVED PDU SUPPORT CHORD, RECEIVED NEW CHORD 143T8236-8, LOCATED, DRILLED & DEBURRED IAW SRM 51-40-05.  INSTALLED IAW DWG 143T8201 REV C & SRM 51-40-02.
